Differential and Integral Equations

Boundary and periodic value problems for systems of differential equations under Bernstein-Nagumo growth condition

Marlène Frigon

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we establish some existence results for boundary and periodic value problems for systems of nonlinear differential equations with right-hand side satisfying a Berntein-Nagumo growth condition. Hartman's condition ($|f| \le 2k(\langle x,f\rangle + |x'|^2) + K$) is not assumed. This assumption is replaced by one which is automatically satisfied in the scalar case.

Article information

Source
Differential Integral Equations, Volume 8, Number 7 (1995), 1789-1804.

Dates
First available in Project Euclid: 12 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1368397757

Mathematical Reviews number (MathSciNet)
MR1347980

Zentralblatt MATH identifier
0831.34021

Subjects
Primary: 34B15: Nonlinear boundary value problems
Secondary: 34C25: Periodic solutions 47H15 47N20: Applications to differential and integral equations

Citation

Frigon, Marlène. Boundary and periodic value problems for systems of differential equations under Bernstein-Nagumo growth condition. Differential Integral Equations 8 (1995), no. 7, 1789--1804. https://projecteuclid.org/euclid.die/1368397757


Export citation